# SDR AALA20160403004

- Difficulty date: April 3, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 45,850 hours, 22,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 86160
- Condition: Leaking
- Location: Ac Bay
- Part time: 14,839 hours, 7,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, FLIGHT ATTENDANT REPORTED SMOKE FROM TAIL CONE AREA.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING CARD MCM 21-96-01 & FOUND LT AIR CYCLE MACHINE LEAKING OIL.  R & R AIR CYCLE MACHINE IAW MCM 21-94-01.
